MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIVACIT-E 36MM I.D. SIZE D NEUTRAL LINER; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 VIVACIT-E 36MM I.D. SIZE D NEUTRAL LINER; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 110010243 g7 osseoti 3 hole shell 50mm d 66623544.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the g7 ve liner was not inserted correctly.The surgeon hit it several times but could not insert it correctly.The surgeon confirmed that there was no screw head protrusion or soft tissue intervention, a second hit was made, but the liner would still not insert.The check was repeated, and the liner still failed to insert after the third strike.The surgeon used another g7 ve liner of the same size and confirmed that it was inserted correctly.The surgeon visually examined the ve liner that could not be inserted after the surgery and observed a wispy burr in the scallop area.The surgeon wonders if it is from the hammering of the device or a manufacturer error.The initial cup was implanted into the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified inner and outer spherical surface damage from attempted implant.Anti rotation scallops, taper wall, and locking feature cutouts have indentation, deformation, and split material damage from attempted implant.No other damage was noted.The dimensions measured were within specification.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined for the liner not assembling.No problem was found with the device regarding the surgeon claim of a manufacturing defect or wispy burr.The device was 100% cmm inspected and visually inspected during manufacturing.All measurements taken were conforming to specification and no damage was noted aside from the damage during attempted use.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 VIVACIT-E 36MM I.D. SIZE D NEUTRAL LINER
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20726470
Report Number0001822565-2024-03622
Device Sequence Number8304628
Product Code LPH
UDI-Device Identifier00889024519893
UDI-Public(01)00889024519893(17)281129(10)66394416
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number30103604
Device Lot Number66394416
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown